# SDR SIMA20161029002

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 34,120 hours, 24,252 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BEAM WHERE AFT BAGGAGE BAY DOOR CARGO NET ATTACHES HAS BEEN CUT BY FORWARD RECOIL CABLE.  PERFORMED REPAIR ON OVER HEAD BEAM ABOVE AFT BAGGAGE BAY DOOR IAW ERS-CR-53MR-2376.
